# SDR DHL2001745003

- Difficulty date: April 17, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 425270
- Part serial: 1802
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH ANTI-SKID ON, AND BRAKE PEDALS AT MECHANICAL STOPS, ANTI-SKID WOULD NOT ENGAGE OR CYCLE.   R & R ANTI-SKID CONTROL BOX WITH SERVICABLE UNIT IAW MM 32-42-0.  STATUS-CLOSED. P/N OFF 42-527D, S/N OFF 1802, P/N ON 42-527D, S/N ON 1647.  PCT 100434, POS ONLY.
